# SDR ANCF200400064

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24771
- Aircraft time: 40,803 hours, 16,127 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EICAS MSG L ENG ANTI ICE AND ENG ANTI-ICE VALVE CAME ON DURING TAKEOFF ROLL WITH MAX THRUST SET.  IAW AMM 30-21-03 REPLACED ENGINE INLET THERMAL ANTI ICE V/V LTANTI ICE VALVE P/N 7646B000  S/N 040571-5.
